Doctor insights on:
I Feel Groggy
I am on 45mg remeron (mirtazapine) at night. for the last 6 months.Why do i feel groggy each morning. thanks?
I am on 15mg of Lexapro (escitalopram) and 15 mg of zispin.What is the best time to take the Lexapro (escitalopram).If I take 2 together at nite, i feel groggy in morning?
Will i feel groggy in the morning if i take 1/2 the recommended diphenhydramine dose for sleep the night before?
Possibly: Everyone reacts to medication differently.You can try taking half a dose on the weekend and see your response. ...Read more
After years of sleeping late, I can't sleep early even at 10pm.My mind just races for hours till 2-3pm.Next day I feel groggy.How to fix it?
Relaxation exercises: Buy dr. Norman benson's relaxation response (dr. Benson is a distinguished harvard med school professor - excellent guide to different types of relaxation exercises - first written in the 70's check out books by jon kabat zinn also. Vigorous exercise in the am or early afternoon also helpful for relaxation as well as general health. Too much sleep can also make for problems. ~8 hours ideal. ...Read more
My blood pressure when waking up is 100/49. I feel groggy and achy. I'm overweight by quite a bit and not active due to pain. Cause of low bp?
Blood pressure: The blood pressure can vary quite a bit during the day and is likely to be the lowest when awakening. Blood pressure increases in demand to activity level. During exercise your blood pressure increases to meet the needs of the exercising muscle. Diet, medications and chronic health conditions may affect the blood pressure as well. Monitor your blood pressure under different conditions. ...Read more
Can i reduce from 10mg Lexapro (escitalopram) to 5mg without weaning off them.I take 10mg at night time anf i feel groggy and jittery the next day.Do they cause this?
I take 10mg of lexapro (escitalopram).4mg diazepam and 7.5mg of zimovane each night.I feel groggy all next day.If i reduced to 5mg lexapro (escitalopram).Would it help?
I feel groggy and dizzy/imbalanced feeling most of the day. I suffer from panic, is this just all in my head? Normal blood pressure and ah blood drawn
Groggy ; dizzy?: Feeling groggy and dizzy all day is not normal, and needs medical evaluation. You list no medications for your panic, but some of these can cause groggy feeling. Alternatively, untreated anxiety can lead to dizzy and shaky feelings also. It's not "all in my head" -- your mind and body are not separate but are interwoven and affect each other. Please see your doctor for evaluation and help. ...Read more
Last night i took two sleep tablets of 50 mg that contain diphenylamine. Today i feel groggy, drowsy, and agitated. What is happening in my brain and body and are there antidotes?
Modafinil: Provigil or nuvigil, indicated for sleep apnea, narcolepsy, and shift work disorder, are histamine activating which might counteract. In general, you should feel better and better as the day goes on. Be careful with driving and operating machines if you are drowsy, but it will be out of your system by tomorrow so don't worry too much. Drink plenty of water and keep moving. ...Read moreSee 1 more doctor answer
I feel groggy and dizzy/imbalanced feeling most of the day when standing. I suffer from panic, is this just all in my head? Normal blood pressure and ah blood drawn normal. Feel shaky too
Groggy ; dizzy?: Feeling groggy and dizzy all day is not normal, and needs medical evaluation. You list no medications for your panic, but some of these can cause groggy feeling. Alternatively, untreated anxiety can lead to dizzy and shaky feelings also. It's not "all in my head" -- your mind and body are not separate but are interwoven and affect each other. Please see your doctor for evaluation and help. ...Read moreSee 1 more doctor answer
Purple coloration on the back of my arms, thighs and back. I feel groggy all the time, my head hurts. I have difficulty sleeping.?
Need to see MD: I would be concerned about the history that you give. Without actually looking at the discoloration i would not be able to make a diagnosis. However with the combination of symptoms it would be important that you be evaluated as soon as possible. ...Read more
When i take a long nap (1 hour or more) or nap in late afternoon, i always feel groggy and out of it afterward instead of refreshed. Why is that?
Power naps: A briefer nap, 45 min or so would be less likely to alter your body rhythms, which is what you are noticing. This can alter your night routine. You can set an alarm for the longest interval you want to nap & avoid this problem in most cases. ...Read more
I am on remeron 30mg, lexapro 15mg and lyrica (pregabalin) 150mg 3 times daily for G A D.I am on these Meds for months.Why do I feel so groggy still. Thanks?
Went to sleep at 2am and woke up at 10am and i feel so groggy and tired and my eyes feel like sand paper. What do I do to feel better?
I drink a lot of coffee in the day to keep me awake but nearer the end of the day I feel tired and groggy. Would I be better off cutting coffee out ?
Caffeine is just: like ANY addictive substance...REBOUND to its chronic (heavy) use is common thus the "stimulation" of the substance requires that the body "expect" more just to maintain a "normal" feeling! WARNING you are approaching caffeine addiction (YES Coffee is "addictive') and WITHDRAWAL from its use produces anxiety, fatigue, and the NEED for another "boost"! Hope this helps! Dr Z ...Read moreSee 1 more doctor answer
I am on 10mg diazepam,15mg of Lexapro (escitalopram) and 15 mg remeron.would it be ok if i reduced Lexapro (escitalopram) to 10mg as i feel tired and groggy all day.THANKS?
May not be Lexapro (escitalopram): The combination is definitely strong given your age & it's possible that the Remeron (mirtazapine) is pushing you into sedation.I would recommend you talk w/your MD about the side effects you are having on this regimen & their recommendations regarding taking you off this combination.We don't like altering patients psychiatric meds via Internet.Ideally you should be followed by a Board certified Psychiatrist. ...Read more
Not Normally...But: Additional information in your profile shows you suffer from insomnia, is this correct? If so, then yes, being tired that long after waking, on a regular basis means you are not getting enough restful sleep. You can see your pcp for a possible sleep study to be done to help you. Otherwise, welcome to the world of the over-worked, under-paid and under-rested! cheers. ...Read moreSee 1 more doctor answer
I am on Meds for G A D.why some mornings do I wake up groggy and I have terrible anxiety and aggressive.
I'm a 51 year old woman, fit & healthy, but been feeling weary lately & waking up feeling headachy,,stuffy & groggy. This usually clears by lunchtime,?
Allergies?: There could be many causes for your symptoms. Because you said you were stuffy it is possible that you are having allergy symptoms. Try taking a non-sedating antihistamine such as loratadine once a day to see if this helps. Also make sure you are drinking plenty of water and add a multivitamin. It would be good to see your doctor for a check up and blood tests just to rule out other causes. ...Read moreSee 1 more doctor answer
Sleepiness: That depends, Nuvigil is indicated in certain specific disorders, have you had a sleep study or nap test (mslt). You list 2 stimulants and now add nuvigil. Seems a little bit of a strange grouping of meds, unless you had severe recalcitrant narcolepsy, diagnosed by a sleep specialist. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Got off remeron and now gave ability and zoloft feel very groggy all day
- Causes of groggy
- Remedies for groggy
- Ask a doctor a question free online
- Feeling dizzy and groggy in morning
- Cold groggy thyroid
- Groggy after eating
- Headache groggy tired ringing in ears
- Will taking lortab make me feel sleepy or groggy all the time